# SDR DALA2024081308069

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 10,022 hours, 4,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PREFORMING WING TO BODY FAIRING SUPPORT STRUCTURE INSPECTION CARD 5353-01038-01B CHECK . FOUND RIGHT LONGERON P/N C02383111-002 CRACKED. STARTED TO REMOVE LONGERON P/N- C02383111-002 PER AMDS 5352-01038-05B. REPLACED LONGERON PER AMDS 5352-0103B-05B NEED TO RESTORE ACCESS. RESTORED ACCESS IAW AMDS 5352-01038-05B OK FOR SERVICE. (LP# 0497118)
